中大機構典藏-NCU Institutional Repository-提供博碩士論文、考古題、期刊論文、研究計畫等下載:Item 987654321/43906
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 69561/69561 (100%)
造访人次 : 23232220      在线人数 : 293
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.lib.ncu.edu.tw/handle/987654321/43906


    题名: 圓環面網路上的病毒散播;On the Spread of Viruses on Torus Cordalis Networks
    作者: 黃偉婷;Wei-ting Huang
    贡献者: 數學研究所
    关键词: 圖形;網路;病毒散播;graph;Spread of Viruses;Network
    日期: 2010-06-30
    上传时间: 2010-12-08 14:26:15 (UTC+8)
    出版者: 國立中央大學
    摘要: 把Torus Cordalis Network G看作是一個電腦網路分佈圖,其中每個點代表一台電腦,連接兩點的邊代表連接兩台電腦的網路。 我們在本篇論文內考慮在G上電腦病毒傳染的數學模型。 我們在G上電腦病毒傳染的過程如下: 一開始圖G上有些點被塗成白色(代表健康),剩下的點被塗成黑色(代表被感染)。 我們先假設一個點變成黑色後它就永遠無法重回白色。 在離散的時間 t 時,每個白點會被在前一個時間 (t-1) 時較多鄰居已經的被塗的顏色重新著色,否則它依然是白色的。在本篇論文中,給定一個Torus Cordalis Networks G後,我們研究一開始要令G上多少點塗成黑色(代表被感染)才能在最後將G上所有點感染為黑色。 Let G = (V,E) be a connected computer network, where a vertex represents a computer and each edge between two vertices represents a cable connecting them. We consider a mathematical model of “computer virus” propagation on G, where computer viruses are small computer programs that can infect computers. Consider the following repetitive process on G: Initially, each vertex is colored white (healthy) or black (infected). The set of initial black vertices is called a seed. We assume that once a vertex becomes black, it remains black forever. At each discrete time step, each white vertex is recolored by the color shared by the majority of vertices in its neighborhood, at the previous time step; in case of tie, it remains white. The process runs until either all vertices become black or no additional white vertices can be infected. The minimum number of virus seeds for G is denoted by B(G). In this paper, we study B(G) for torus cordalis graphs G. Our work improves some results of Flocchini, Lodi, Luccio, Pagli and Santoro (Dynamic monopolies in tori, Discrete Applied Mathematics 137 (2004) 197-212).
    显示于类别:[數學研究所] 博碩士論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML527检视/开启


    在NCUIR中所有的数据项都受到原著作权保护.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈  - 隱私權政策聲明